| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker identified the therapy pcb as the cause and replaced it to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their service indicator is illuminated.Upon evaluation of the customer's device, stryker observed an event code logged in the device's memory that is related to a potential failure of the device to deliver defibrillation energy.Stryker also observed another event code logged in the device's memory that is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the defibrillator output energy may be reduced by up to approximately 20% from the selected energy level.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker further evaluated the removed therapy pcb assembly.It was observed that the transistor, designator q7 was electrically shorted.
Event or Problem Description